# SDR R61A201507190451

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 20,327 hours, 16,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT A PIECE OF THE PHOTOLUMINESCENT STRIP WAS DETACHED FROM FLOOR. MAINTENANCE RESECURED PHOTOLUMINESCENT STRIP TO FLOOR IAW AMM AND OPS CHECKED GOOD.
